# SDR IXXA20200815035

- Difficulty date: August 11, 2020
- Submitted: August 16, 2020
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 93,587 hours, 30,216 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT PERFORMED AIR TURN BACK DUE TO LEADING EDGE SLAT ASSY AND SLAT DISAGREE MESSAGE. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENACE. WORK IN PROGRESS.
